# SDR SWIA201025349

- Difficulty date: December 14, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 18,544 hours, 17,171 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 AFT PRESSURE BULKHEAD WEB AT AFT CARGO TRACK CRACKED.  (C-CHECK)  REPAIR PER REO.
